18 comments on “Ahhh, Lupron

  1. When you’re in the grip of the panic or depression, does it help to know that it will follow the pattern and is transient, or is each phase “like the first time” ?

    • I mentally battle the panic and depression by telling myself it will pass. That helps quite a bit, but it always feels like it’s never going to get better.

  2. Sending you good thoughts now more than ever, since I understand the hormonal roller coaster hell better now. I’m sorry it’s rearing its ugly head sooner this time. Is there relief that it stops in the evenings, or does it make you dread the mornings more? I hope the TMS will help alleviate things.

    • There’s definitely relief in the evening, but I also worry about the next morning. Today I seem to be getting a break – no anxiety or depression thus far.

      Thanks for your concern.

  3. This may sound like a naive question, but could the spike of anxiety/depression, coming on at a specific time of the day, correspond to an interaction of Lupron with some other body function, like blood sugar uptake?
    I am reading books on nutrition, as my own Lupron is on hold due elevated liver numbers (biopsy planned, possibly “fatty liver”), so that may explain my question above…

  4. Hello Friend, I haven’t checked in for a while and wanted to see how things are going. I see that you are on a wild roller coaster ride of emotions that I can only imagine. Hope it helps to know that there is a community of folks thinking of you, who care and who wish you the best possible days and hours and minutes that you can have right now.

    • Thank you very much! I am very appreciative of all support I get from the blog space and my family and friends.

      Right now I’m in week six since the last Lupron shot. It’s usually the worst, but so it’s been tolerable. On the days when it’s the worst I take a couple Xanax and usually fall to sleep. When I wake up the worst of it is typically over.

      Next week should be much better.

  5. Have you tried different brand name such as Eligard or Leuprorelin Acetate. I read that this drug can cause anemia and possible brittle bones. I hope that you are taking Iron, D-3, and Calcium vitamins. And B -Complex for energy. If it turns out that you have a fatty liver, you can buy liver vitamin at Walmart. In the webpage that I am reading from MedlinePlus it says if you experience serious side effects you should report it to them FDA 1-800-332-1088. I would call them and ask if this is normal reactions to this drug and is there anything similar to this drug to take that will not make you so sick and fearful to take. Here is the link that I am quoting from: http://www.nlm.nih.gov/…/meds/a685040.html

  6. One last thing cancer is caused by an overgrown of fungus/yeast overgrowth people often experience mental and emotional disturbances such as anxiety, depression, poor concentration, and feeling spaced-out. I would like you to try over the counter probiotic and eat a lot of yogurt and limit your sugar and see if it helps. Maybe drink 1 glass of water with 2 teaspoon of baking soda or 2 tablespoon of apple cider vinegar with a glass of water to alkaline your body from the overgrown of yeast/fungus. Always, ask your MD if this is Ok first.

    • Unfortunately I don’t. My oncologist doesn’t seem surprised by how the time after my Lupron shot unfolds, though

      Hope things are going good for you and you’re feeling well.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s